Perturbation theory for domain walls in the parametric Ginzburg-Landau equation

D V Skryabin, A Yulin, D Michaelis, W J Firth, G L Oppo, U Peschel, F Lederer

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)art. no.-056618
JournalPhysical Review E
Volume64
Issue number5
Publication statusPublished - 2001

Cite this

Skryabin, D. V., Yulin, A., Michaelis, D., Firth, W. J., Oppo, G. L., Peschel, U., & Lederer, F. (2001). Perturbation theory for domain walls in the parametric Ginzburg-Landau equation. Physical Review E, 64(5), art. no.-056618.

Perturbation theory for domain walls in the parametric Ginzburg-Landau equation. / Skryabin, D V; Yulin, A; Michaelis, D; Firth, W J; Oppo, G L; Peschel, U; Lederer, F.

In: Physical Review E, Vol. 64, No. 5, 2001, p. art. no.-056618.

Research output: Contribution to journalArticle

Skryabin, DV, Yulin, A, Michaelis, D, Firth, WJ, Oppo, GL, Peschel, U & Lederer, F 2001, 'Perturbation theory for domain walls in the parametric Ginzburg-Landau equation', Physical Review E, vol. 64, no. 5, pp. art. no.-056618.
Skryabin DV, Yulin A, Michaelis D, Firth WJ, Oppo GL, Peschel U et al. Perturbation theory for domain walls in the parametric Ginzburg-Landau equation. Physical Review E. 2001;64(5):art. no.-056618.
Skryabin, D V ; Yulin, A ; Michaelis, D ; Firth, W J ; Oppo, G L ; Peschel, U ; Lederer, F. / Perturbation theory for domain walls in the parametric Ginzburg-Landau equation. In: Physical Review E. 2001 ; Vol. 64, No. 5. pp. art. no.-056618.
@article{65c0a6374563494cb9439cf3bfd1f010,
title = "Perturbation theory for domain walls in the parametric Ginzburg-Landau equation",
author = "Skryabin, {D V} and A Yulin and D Michaelis and Firth, {W J} and Oppo, {G L} and U Peschel and F Lederer",
note = "ID number: ISI:000172407100131",
year = "2001",
language = "English",
volume = "64",
pages = "art. no.--056618",
journal = "Physical Review E",
issn = "1539-3755",
publisher = "American Physical Society",
number = "5",

}

TY - JOUR

T1 - Perturbation theory for domain walls in the parametric Ginzburg-Landau equation

AU - Skryabin, D V

AU - Yulin, A

AU - Michaelis, D

AU - Firth, W J

AU - Oppo, G L

AU - Peschel, U

AU - Lederer, F

N1 - ID number: ISI:000172407100131

PY - 2001

Y1 - 2001

M3 - Article

VL - 64

SP - art. no.-056618

JO - Physical Review E

JF - Physical Review E

SN - 1539-3755

IS - 5

ER -